# SDR A6WA202211018381

- Difficulty date: November 1, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 38,857 hours, 37,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R3113269
- Condition: Corroded
- Location: Bs 349
- Part time: 38,857 hours, 37,733 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SERVICE DOOR LOWER SILL P/N 601R31132-69 AT FS349.0 AND RBL 42.  AIRCRAFT REMOVED FROM SERVICE.  BLENDED CORROSION SERVICE DOOR LOWER SILL  AT FS349.0 AND RBL 42. RESTORED SURFACE PROTECTIVE FINISH. ALL WORK WITHIN LIMITS PERFORMED IAW EA AWAC-CRJ253 -01918 REV IR. WORK PERFORMED UNDER  WORK ORDER 003768,
